# SDR CALA2024111902893

- Difficulty date: November 13, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 149N7665U8
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 177928-0200-0001 CRACK FOUND ON AFT FILLET PANEL SUPPORT STRUCTURE ANGLE ON THE RIGHT SIDE @ STA 1300 STRINGER S-21R. RED STREAMER AND TAG # 14278 ATTACHED. INSTALLED SUPPORT STRUCTURE ANGLE ON THE RIGHT SIDE FROM STA 130 0 STRINGER S-21R IAW B757 SRM 51-40-02 PARA 4 AND 9. PARTIAL WOR KS ACCOMPLISHED ON THR BACK AND PARTIAL WORK SHEET NO 290
